Quasi-Einstein hypersurfaces in semi-Riemannian space forms

Tom 89 / 2001

Ryszard Deszcz, Marian Hotloś, Zerrin Sentürk Colloquium Mathematicum 89(2001), 81-97 MSC: 53B20, 53B30, 53B50, 53C25. DOI: 10.4064/cm89-1-6

Streszczenie

We investigate curvature properties of hypersurfaces of a semi-Riemannian space form satisfying $R\cdot C=LQ(S,C)$, which is a curvature condition of pseudosymmetry type. We prove that under some additional assumptions the ambient space of such hypersurfaces must be semi-Euclidean and that they are quasi-Einstein Ricci-semisymmetric manifolds.

Autorzy

  • Ryszard DeszczDepartment of Mathematics
    Agricultural University of Wrocław
    Grunwaldzka 53
    50-357 Wrocław, Poland
    e-mail
  • Marian HotlośInstitute of Mathematics
    Wrocław University of Technology
    Wybrzeże Wyspia/nskiego 27
    50-370 Wrocław, Poland
    e-mail
  • Zerrin SentürkDepartment of Mathematics
    Technical University of Istanbul
    80626 Maslak, Istanbul, Turkey
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek